Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering with liver disorders, feeling of vomiting, advised drips along with livosit, lotus-d, atvin. Suggestion?

my husband suffering from liver disorders form last month not understand what to do plz help me. the medicine he had taken exit-ad,nurodon-od,zolpid-10and riconia silver lp. than we consult another dr and he recommed these medicine livozit-70,lotus-d,ativn 2mg.and also he recommed for drip. bt my husband s condition is not good. today he has a feeling of vomiting . plz tell me first medicine is good for him or 2nd one or plz suggest any liver specilist in amritsar. sorry i ve no money and my mail id YYYY@YYYY plz hlep me without any fee i shall be very greatful to u
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I understand your concern.

Treatment would depend on the cause of liver dysfunction.
In case he consumes alcohol, these problems might be related to Alcoholic Liver Disease.
I would advise you following investigations:
1. Hemogram
2. Liver Function Test
4. Kidney function test.
5. Ultrasound abdomen.

In case he is vomiting continuously, he should be admitted, and treated.
You might give him a combination of Pantoprazole and Domperidone stat dose for vomiting.

This is my personal opinion for you based on available details. If you have any further query please ask me.
Stay Healthy
Dr Anshul Varshney, MD
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor